Scholion.ai

A Fractile Approach to Linear Programming Under Risk

J. K. Sengupta, J. H. Portillo-Campbell

Management Science · 1970 · Volume 16 · Issue 5

DOI: 10.1287/mnsc.16.5.298

Abstract

The implications of a fractile approach to linear programming under risk through maximizing a given fractile of the distribution of profits under linear programming restrictions are examined here both theoretically, computationally and empirically.

Enable JavaScript for citation tools and additional paper interactions.